# SDR DXTA2009100603806

- Difficulty date: October 5, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 2,746 hours, 2,141 cycles
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 10052742
- Condition: Inoperative
- Location: Left
- Part time: 2,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 3000', REDUCED POWER TO APPROX 60% FOR A SPEED REDUCTION IN SMOOTH AIR, NO TURBULENCE, WITH IGNITIONS ON, THE LEFT ENGINE (QUIT WORKING) SPOOLED DOWN TO ZERO % FOLLOWED BY THE ASSOCIATED ANNUNCIATORS INDICATING AN ENGINE FAILURE. UPON POST FLIGHT, FOUND THE LEFT ECS FAULT INDICATOR TRIPPED.  PER NETJETS REQUEST REPLACED FUEL CONTROL UNIT WITH REPAIRED UNIT, REPLACED FLOW DIVIDER WITH OVERHAULED UNIT, AND REPLACED FUEL FLOW TRANSMITTER WITH OVERHAULED UNIT. ALL WORK DONE IAW ENGINE MM 73-20-01 & 73-10-03 & IAW MM 73-30-00. OPS CHECK & LEAK CHECK GOOD AT THIS TIME.
